| || |
My sister-in-law was diagnosed with psorisis April of 2005. She is 58 years old. No family history of psorisis. Her doctor has her on Clonidine,(for blood pressure) Zoloft and a whole slew of other meds. They have tried numerous treatment options and this thing just won't get any better. This thing started in her hands, moved to her scalp (that isn't too bad at this time), it has moved to her ankles and to part of her feet. She has started losing her nails, and beginning to have trouble walking. It pains her to drive, and she is now wearing skin tight gloves (advised by her Dr) because her skin hangs from her hands and catches on things. I did a search on the internet and found an article that stated that clonidine was known to cause psorisis. When she first started on all of these medications she didn't have psorisis. Her doctor did change out some of her meds but he still has her on the Clonidine. We need help in finding something that will half way if not completely clear this condition up. Any and all comments will be received gratefully.